Communications in Mathematical Physics

Remarks on the breakdown of smooth solutions for the $3$-D Euler equations

J. T. Beale, T. Kato, and A. Majda

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 94, Number 1 (1984), 61-66.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103941230

Mathematical Reviews number (MathSciNet)
MR0763762

Zentralblatt MATH identifier
0573.76029

Subjects
Primary: 35Q10
Secondary: 76F99: None of the above, but in this section

Citation

Beale, J. T.; Kato, T.; Majda, A. Remarks on the breakdown of smooth solutions for the $3$-D Euler equations. Communications in Mathematical Physics 94 (1984), no. 1, 61--66. http://projecteuclid.org/euclid.cmp/1103941230.


Export citation

See also

  • Remarks : Gustavo Ponce. Remarks on a paper: ``Remarks on the breakdown of smooth solutions for the $3$-D Euler equations'' by J. T. Beale, T. Kato and A. Majda. Communications in Mathematical Physics Volume 98, Number 3, (1985), pp. 349-353.